The Annals of Mathematical Statistics

A Recurrence for Permutations without Rising or Falling Successions

John Riordan

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 36, Number 2 (1965), 708-710.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177700181

Digital Object Identifier
doi:10.1214/aoms/1177700181

Mathematical Reviews number (MathSciNet)
MR193022

JSTOR
links.jstor.org

Citation

Riordan, John. A Recurrence for Permutations without Rising or Falling Successions. Ann. Math. Statist. 36 (1965), no. 2, 708--710. doi:10.1214/aoms/1177700181. https://projecteuclid.org/euclid.aoms/1177700181


Export citation